Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Not able to get orgasm during intercourse. Has defibrillator and on medication. Looking for suggestion

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
I have trouble sometimes getting my boyfriend to climax. It makes me feel awful but there are times I'm so tired I just give up. He says its ok but I sometimes cry when he's not looking. He has a defibrillator and is on a lot of medications. He blames them, I blame me. I don't know what to do but on the times that I am the only one climaxing it makes me feel bad and ruins what should be a really good moment for us to connect. Can you give me some insight into possible medical issues or if it really is me?
Posted Mon, 23 Jul 2012 in Sexual Problems
 
 
Answered by Dr. Jasvinder Singh 2 hours later
Hello,
Thanks for posting your query.

What your boyfriend is having is delayed ejaculation. It can be due to psychological causes like anxiety, Relationship problems due to stress, poor communication or other concerns and anxiety about performance, medication like antidepressants, high blood pressure, diuretics and antipsychotic medications, physical causes like Injury to the pelvic nerves that control orgasm, infections, heart disease, prostate infection and low thyroid hormone (hypothyroidism) or low testosterone.

You should ask your boyfriend to get his testosterone levels checked. The delayed ejaculation in his case may be due to the heart conditions which makes him use defibrillator as well as his medicines.

Talk to your partner openly about any fears or apprehensions, ask him to eat nutritious healthy food,exercise regularly and cut down on smoking or alcohol if he is taking it. If the problem persists then he may need a detailed evaluation from a urologist for his medicines and other causes as well.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor